Day Tour | Group Tour
West Lake | Flower Harbor Park | Lingyin Temple | Feilai Peak | Meijiawu Tea Village | Southern Song Dynasty Guan Kiln Museum | Qinghefang Street
8:30-9:30 a.m. Hangzhou downtown hotel/ Hangzhou Railway Station pickup.
9:30 a.m. Boat ride on the West Lake (Xīhú Yóuchuán, 西湖游船) (about 1 hour)
West Lake was awarded as an UNESCO World Heritage Site in 2011 because it reflects "an ideal fusion of humans and nature." You have a chance to see some of the top ten attractions of the West Lake, such as Spring Dawn at Su Causeway, Melting Snow on Broken Bridge, Three Pools Mirroring the Moon and so on.
10:30 a.m. Flower Harbor Park (Huāgǎng Guānyú, 花港观鱼) (about 30 minutes)
Move on the Viewing the Golden fish in the Flower Pond. This area now has been made into a 22 hectare (54 acre) park with many varieties of trees and flowers, featuring a peony garden which blooms in April and a goldfish pond which is the famous site for fish watching.
11:00 a.m. Lingyin Temple (灵隐寺) & Feilai Peak (飞来峰) (about 1.5 hours)
Then visit Lingyin temple, one of the top ten most famous ancient Buddhist monasteries in China, which also features a large number of grottos and religious rock carvings. It is really a tourist attraction that can offer you appealing places of historic interest, cultural relics as well as agreeable natural scenery with woods, flowers, springs, etc.
12:30 p.m. Lunch (1 hour)
Good food is a big part of the tour, and your tour will be different. Then experience a culinary adventure in a tea famer's house. The most delicious part of your day will be the meal of your choice served family style and enjoy the beautiful tea village while eating.
1:30 p.m. Meijiawu Tea Village (Méijiā Wū, 梅家坞) (about 1 hour)
Continue your tour to tasting the famous Dragon Well Green tea in the tea village, Longjing tea was granted the status of imperial tea, in the Qing dynasty by the Kangxi Emperor. The tea village is the origin place for the most famous green tea - Longjing in china with beautiful natural scenery (There are many tea houses in the village, and you will have a chance to taste/try the local tea and know how the famer produce the tea and recognize the quality of the Dragon Well tea).
3:00 p.m. Southern Song Dynasty Guan Kiln Museum (南宋官窑博物馆) (about 1 hour)
Later, explore Hangzhou Southern Song Dynasty Guan Kiln Museum. Southern Song Dynasty Guan Kiln Museum was firstly constructed to be a ceramic themed museum relying on the ancient relic -- the famous Jiaotanxia Southern Song Imperial Kiln Relic. Now the museum displays the products of the official kilns of Southern Song Dynasty, highlighting their charm and delicate beauty. It has been praised as the Civilized Museum of Zhejiang Province and the first group of Provincial Education Base of Patriotism.
4:00 p.m. Qinghefang Street (Qīnghéfǎng Jiē, 清河坊街) (about 1 hour)
The final trip is Qinghefang Street. With brilliant culture and long history, it is regarded as a typical symbol of ancient Hangzhou. It represents the old story and showcases the folk culture of Hangzhou. Vising this busy but interesting street, you can catch a glimpse of antique buildings and long-survived stores, taste local snacks as well as savor the beautiful artifacts.
5:00 p.m. Return to Hangzhou Railway Station or downtown hotel.
* Please note:
• 1 shopping stop (tea) will be arranged during the trip, about 40 minutes.
• Due to the tour is done by groups, hotel pickup can take time from by going from one hotel to another, so we need your patience and understanding. Please be there on time.
• The traffic in Hangzhou is bad sometimes. So we would like to have your patience if our driver and tour guide are a little bit later than the pre-arranged pickup time due to traffic jam.
• We provide shared lunch, we try our best to improve the quality of the lunch.
• Children under the age of 2 are free of charge.
1) English-speaking tour guide
2) Admission fees, meals and transportation as listed in the details
1) Personal expenses, optional items and anything else not specifically mentioned.
2) Gratuities to the tour guide & driver. (It is not compulsory but would be a great encouragement for them.)
1.Please call or email Ctrip if you need to cancel your booking. Free cancellation for bookings cancelled at least 3 days in advance. If you cancel 2 days or less before your visit, a 100% cancellation fee will be charged per booking.
2.On departure date we will pick you up from downtown hotel or train station. You will be contacted before 11:00 p.m. the day before your scheduled activity to confirm pickup information regarding your driver and/or tour guide. Please call Sam @(+86)13735411378 for any urgent matters.
3.Currently payment is only accepted by credit card. Once payment clears, Ctrip will send you a confirmation email with your booking details. If payment fails, your booking will automatically be canceled. To ensure a smooth payment process, we recommend you contact your credit card provider in advance.
4.Time arrangements described in itineraries are subject to change. Guides reserve the right to change arrangements according to weather, transportation and other variable conditions.
5.If you opt to join only part of this activity, you forfeit the right to join subsequent parts, as well as the right to receive a refund for any part of the activity that you miss.
6.All listed meals are Chinese food unless otherwise noted. Please notify us ahead of time for any dietary restrictions (allergies, vegetarian, kosher, etc.).
7.Please ensure personal and travel information is entered correctly. Ctrip will not refund any losses that result from incorrect and missing information.
8.Bookings made after 7:00 p.m. the day before your scheduled activity will be canceled.
- Children: 2-12 years old and shorter than 1.2m (3 ft 11 in)
- Each child must be accompanied by at least 1 adult.
- Prices for group products are fixed. For private products, the bigger the group the lower the price per person.